# SDR DLM88030846

- Difficulty date: September 16, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 37,409 hours, 29,658 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Broken
- Location: Right Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR EXTENSION.  EXECUTED A GO AROUND AND COMPLIED WITH POM PROCEDURES TO UNEVENTFUL LANDING.  FOUND MAIN LANDING GEAR LATCH FOLLOW UP MECHANISM ATTACH BOLT BROKEN REF IPC 32-30-00-12A ITEM 126.  REPLACED BOLT AND CYCLED DOORS SEVERAL TIMES.  GEAR DOOR OPERATION IS NOW NORMAL.
